Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 149, NWS North Platte, NE

July 12, 20194 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2019, 9:02 PM MDT for 4 counties in Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2019, 9:02 PM MDT (03:02 UTC)
Expired
Jul 12, 2019, 9:38 PM MDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 9:13 PM MDTTSTM WND GST 639 Sw Hershey, NEWIND GUST RECORDED ON AUTOMATED WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 7:00 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2983 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2033 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS53 KLBF 130302
SVRLBF
NEC005-101-111-117-130400-
/O.NEW.KLBF.SV.W.0149.190713T0302Z-190713T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1002 PM CDT Fri Jul 12 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Arthur County in west central Nebraska...
  Northeastern Keith County in southwestern Nebraska...
  Northwestern Lincoln County in southwestern Nebraska...
  Southern McPherson County in west central Nebraska...

* Until 1100 PM CDT/1000 PM MDT/.

* At 1002 PM CDT/902 PM MDT/, severe thunderstorms were located along
  a line extending from 14 miles east of Arthur to 17 miles north of
  Sarben to 11 miles northeast of Keystone to near Kingsley Dam,
  moving east at 40 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sutherland, Hershey, Paxton, Sarben, Keystone, Sutherland Reservoir
  State Recreation Area, Kingsley Dam, Coker, O'Fallons, Nevens,
  Broganville, Big Bald Hill, Bucktail Lake, Diamond Bar Lake and
  Birdwood.

This includes the following highways...
 Highway 61 between mile markers 96 and 103.
 Highway 92 between mile markers 134 and 138.
 Highway 97 between mile markers 1 and 24.
 Interstate 80 in Nebraska between mile markers 147 and 169.
 Highway 83 between mile markers 93 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
      4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0302Z 285DEG 35KT 4149 10142 4142 10139 4136 10146
4128 10165

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
2 follow-up statements
187 
WWUS53 KLBF 130327
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1027 PM CDT Fri Jul 12 2019

NEC005-101-111-117-130400-
/O.CON.KLBF.SV.W.0149.000000T0000Z-190713T0400Z/
Arthur NE-Keith NE-Lincoln NE-McPherson NE-
1027 PM CDT Fri Jul 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTHEASTERN ARTHUR...NORTHEASTERN KEITH...
NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON COUNTIES...

At 1027 PM CDT/927 PM MDT/, severe thunderstorms were located along a
line extending from 11 miles west of Tryon to 15 miles southwest of
Ringgold to near Sutherland to near Sarben, moving southeast at 35
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sutherland, Hershey, Paxton, Sarben, Keystone, Sutherland Reservoir
State Recreation Area, Kingsley Dam, Coker, O'Fallons, Nevens,
Broganville, Big Bald Hill, Bucktail Lake, Diamond Bar Lake and
Birdwood.

This includes the following highways...
 Highway 61 between mile markers 96 and 103.
 Highway 92 between mile markers 134 and 138.
 Highway 97 between mile markers 1 and 24.
 Interstate 80 in Nebraska between mile markers 147 and 169.
 Highway 83 between mile markers 93 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
      4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0327Z 292DEG 30KT 4152 10117 4140 10103 4121 10108
4112 10124

HAIL...0.75IN
WIND...70MPH
 
$$

Buttler
067 
WWUS53 KLBF 130338
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1038 PM CDT Fri Jul 12 2019

NEC005-101-111-117-130347-
/O.CAN.KLBF.SV.W.0149.000000T0000Z-190713T0400Z/
Arthur NE-Keith NE-Lincoln NE-McPherson NE-
1038 PM CDT Fri Jul 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for southwestern and west central Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for 
most of Lincoln county through 1130 PM CDT. 

LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
      4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0336Z 285DEG 35KT 4150 10105 4138 10091 4119 10096
4110 10112

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:36 PM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 12, 5:36 PM MDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
636 PM CDT Fri Jul 12 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri Jul 12 2019

The main concern for the near-term is the chance of thunderstorms
tonight and again on Saturday night. For tonight, Thunderstorms will
likely start across the northwest Sandhills over the next couple
hours. Thunderstorms will become widespread by mid-evening before
moving to the east. Sufficient instability (CAPE values over 3000
J/kg) will help to support severe storms across the central
Sandhills and into north central Nebraska. Strong winds will be the
primary threat as thunderstorms develop into a MCS overnight. Heavy
rainfall leading to localized flooding will also be a concern. Up to
an inch to 1.5 inches is possible across portions of the region.

For Saturday, dry conditions return for the daytime. Thunderstorm
chances return on Saturday evening. At this time, the severe risk
remains low with the best locations to see thunderstorms north of a
line from Lisco to Spencer. Any thunderstorms that develop are
expected to remain isolated. Will continue to monitor the
environment heading into tomorrow which in turn will give us a
better idea about the severe risk for Saturday evening.

Hot temperatures will also continue into tomorrow with highs in the
low to mid 90s. Heat indices in the mid to upper 90s should be
expected and extra precautions taken if one must be outdoors on
Saturday.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri Jul 12 2019

Heading into Sunday, dry weather is expected early with some
isolated chances of thunderstorms across the northwest.
Thunderstorms are not expected to be severe and will only last a
hour or two before dissipating.

For the beginning of next week (Monday through Wednesday), a fairly
redundant pattern sets up across western and north central Nebraska.
Dry conditions prevail during the days with evening and overnight
thunderstorms possible. Thunderstorms are expected to be tied mostly
to diurnal heating developing late afternoon and early evening.
Thunderstorms may become enhanced overnight as the nocturnal jet
intensifies; however, most thunderstorms are expected to dissipate
overnight. Severe risk is uncertain at this time, but fully expect
at least a stronger storm or two with these evening thunderstorms.
Small hail and gusty winds will be the primary threats. Localized
flooding due to intense rainfall will also be possible.

Beyond Wednesday, upper level ridging sets up across the central US
bringing a return to surface high pressure over the region. Drier
weather will return on Thursday lasting through the end of the week.

The other major concern headed into the extended period is the
continued very hot temperatures. High temperatures will be solidly
in the 90s through next Friday. Heat indices will also rise into the
mid to upper 90s. A few isolated locations across north central
Nebraska may even see heat index values approach 100 degrees. At
this time no headlines are expected, but stay tuned to later
forecasts as we get a better handle on temperatures next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 632 PM CDT Fri Jul 12 2019

VFR conditions will continue across western Nebraska for the next
24 hours. The main aviation concern will be the thunderstorm
develop this evening and overnight. Recent satellite and radar
imagery shows thunderstorms developing over the Nebraska
Panhandle. These are expected to make their way into western
Nebraska this evening and overnight and affect both terminals. Any
thunderstorms that do develop will be capable of reducing
visibility to below 3SM with gusty and erratic winds. The
thunderstorm activity should move east of the terminals shortly
after 06z Saturday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Thorne
Hazardous weather outlook, Jul 12, 2:29 PM MDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
329 PM CDT Fri Jul 12 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-132030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Fri Jul 12 2019 /229 PM MDT Fri Jul 12 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is a slight risk for severe thunderstorms across the
outlook area. The primary hazards are damaging winds, isolated
large hail, and frequent lightning. Also, locally moderate to
heavy rainfall will be possible across portions of northern
Nebraska with thunderstorms resulting in localized flooding and
rises on streams and rivers.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Peak heat indices in the mid to upper 90s are expected during the
mid to late afternoon hours Saturday.

Afternoon and evening thunderstorms are possible again Saturday
through Wednesday. While the risk of severe weather is low this
weekend, the risk is uncertain Monday and beyond.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Roberg

In the hours before

Special weather statement, Jul 12, 8:20 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
820 PM MDT Fri Jul 12 2019

NEZ022-056>058-069-130245-
Deuel-Chase-Perkins-Garden-Keith-
820 PM MDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERKINS...KEITH...
NORTHERN CHASE...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES...

At 819 PM MDT, radar indicated strong thunderstorms were located
along a line extending from Brule to 11 miles southwest of Grant.
Movement was northeast at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Ogallala, Grant, Brule, Madrid, Venango, Elsie, Lemoyne, Keystone,
Roscoe, Kingsley Dam, Eagle Gulch Campground, Clear Creek State
Wildlife Management Area, Brandon, Megeath, Broganville, Otter Creek
Campground, Lake View Campground, Wild Horse Spring and Belmar.

This includes the following highways...
 Highway 61 between mile markers 48 and 106.
 Highway 92 between mile markers 122 and 138.
 Interstate 80 in Nebraska between mile markers 109 and 141.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4138 10147 4062 10136 4060 10204 4130 10206
TIME...MOT...LOC 0219Z 235DEG 33KT 4110 10187 4070 10183

Thorne/Buttler
Local storm report, Jul 12, 8:30 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     OGALLALA                41.13N 101.72W
07/12/2019  E55 MPH          KEITH              NE   TRAINED SPOTTER

            SPOTTER REPORTS WIND GUSTS RANGING FROM 50 TO 60 MPH IN
            OGALLALA.

&&

CBUTTLER
Special weather statement, Jul 12, 8:32 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
832 PM MDT Fri Jul 12 2019

NEZ004-022-023-094-130330-
Sheridan-Grant-Western Cherry-Garden-
832 PM MDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CHERRY...
WESTERN GRANT...NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN
COUNTIES...

At 832 PM MDT, radar indicated strong thunderstorms were located
along a line extending from near Ellsworth to 15 miles southwest of
Ashby. Movement was east at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Ellsworth, Hyannis, Ashby, Watson Lake, Patterson Lake, Dipping Vat
Meadow, Finnegan Lake, Swede Lake, Britton Lake, Kincaid Lake,
Kennedy Lake, Wild Horse Flats, Mother Lake, Bingham, Wolf Hill,
Dominick Lake and Jerry Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 6.
 Highway 2 between mile markers 109 and 146.
 Highway 61 between mile markers 142 and 153, and between mile
markers 159 and 160.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4236 10197 4181 10163 4174 10229 4211 10248
TIME...MOT...LOC 0232Z 250DEG 16KT 4209 10229 4188 10217

Thorne/Buttler
Special weather statement, Jul 12, 8:44 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
944 PM CDT Fri Jul 12 2019

NEZ035-036-057>059-130345-
Arthur-McPherson-Perkins-Lincoln-Keith-
944 PM CDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ARTHUR...
PERKINS...KEITH...WESTERN LINCOLN AND SOUTHWESTERN MCPHERSON
COUNTIES...

At 944 PM CDT/844 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from near Keystone to near Madrid.
Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Ogallala, Grant, Sutherland, Hershey, Paxton, Wallace, Madrid, Elsie,
Dickens, Sarben, Lemoyne, Keystone, Sutherland Reservoir State
Recreation Area, Roscoe, Kingsley Dam, Grainton, Coker, O'Fallons,
Nevens and Broganville.

This includes the following highways...
 Highway 61 between mile markers 55 and 110.
 Highway 92 between mile markers 132 and 138.
 Interstate 80 in Nebraska between mile markers 123 and 164.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4140 10102 4071 10095 4071 10175 4140 10183
TIME...MOT...LOC 0244Z 233DEG 30KT 4129 10161 4087 10157

Thorne/Buttler
Special weather statement, Jul 12, 8:46 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
846 PM MDT Fri Jul 12 2019

NEZ022-023-035-130345-
Grant-Arthur-Garden-
846 PM MDT Fri Jul 12 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARTHUR...SOUTHERN GRANT
AND CENTRAL GARDEN COUNTIES...

At 846 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lisco to 12 miles
southwest of Arthur. Movement was northeast at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Oshkosh, Arthur, Lisco, Crescent Lake National Wildlife Refuge,
Haythorn Lake, Rackett, Dogtown Flats, Lena, Sand Puddin Lake, Deer
Lake, Cogill Lake, McKeag, Calora, Richardson Lake, Jensen Lake,
Green Lake, Bucktail Lake, Bourquim Hill, Three Mile Lake and Velma.

This includes the following highways...
 Highway 61 between mile markers 111 and 141.
 Highway 92 between mile markers 165 and 177.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4174 10264 4174 10226 4183 10143 4140 10144
      4140 10264
TIME...MOT...LOC 0246Z 240DEG 15KT 4157 10252 4147 10190

Thorne/Buttler
Local storm report, Jul 12, 8:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     1 W OGALLALA            41.13N 101.74W
07/12/2019  M63 MPH          KEITH              NE   AWOS

            MEASURED AT THE OGALLALA AIRPORT.

&&

CBUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:29 PM MDTSpecial Weather StatementLBFGarden31 min
Jul 12, 6:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden53 min
Jul 12, 7:02 PM MDTSpecial Weather StatementLBFGarden43 min
Jul 12, 7:44 PM MDTSpecial Weather StatementLBFDeuel46 min
Jul 12, 7:46 PM MDTSpecial Weather StatementLBFGarden44 min
Jul 12, 8:18 PM MDTSpecial Weather StatementLBFArthur27 min
Jul 12, 8:20 PM MDTSpecial Weather StatementLBFKeith, Perkins25 min
Jul 12, 8:32 PM MDTSpecial Weather StatementLBFGrant58 min
Jul 12, 8:44 PM MDTSpecial Weather StatementLBFKeith, Perkins61 min
Jul 12, 8:46 PM MDTSpecial Weather StatementLBFArthur, Garden59 min
Jul 12, 9:17 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more58 min
Jul 12, 9:34 PM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln, Logan, McPherson56 min
Jul 12, 10:06 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Custer, Hooker, Lincoln, Logan and 2 more54 min
Jul 12, 10:40 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Loup and 1 more65 min
Jul 12, 11:01 PM MDTSevere Thunderstorm WarningLBFCuster59 min
Jul 12, 11:20 PM MDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Keya Paha, Loup, Rock55 min
Jul 12, 11:52 PM MDTSpecial Weather StatementLBFCuster38 min
Jul 12, 11:56 PM MDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 12:10 AM MDTSpecial Weather StatementLBFGarfield, Holt, Rock, Wheeler50 min
Jul 13, 12:22 AM MDTAreal Flood AdvisoryLBFCuster4 hr
Jul 13, 12:39 AM MDTSpecial Weather StatementLBFHolt, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.